# SDR AALA20101205SFO02

- Difficulty date: December 4, 2010
- Submitted: December 7, 2010
- Operation: Air carrier
- Aircraft: N567AM
- Make and model: Doug DC-9-83
- Aircraft serial: 53293
- Aircraft time: 57,482 hours, 24,269 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 60030451
- Part serial: 16925
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND THE FORWARD EMERGENCY LIGHTS NOT WORKING.  REMOVED AND REPLACED THE EMERGENCY LIGHT BATTERY PACK.  OPS CHECK NORMAL.
